# SDR SWIA201024942

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 22,962 hours, 19,593 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNUSUAL ELECTRICAL ODOR IN LAV.  (FLT 6590)  REPLACED LAV LIGHT BALLAST PER AMM 33-25-07.
